Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 136767, 8 pages
http://dx.doi.org/10.1155/2013/136767
Research Article

The Pairing Computation on Edwards Curves

1College of Sciences, North China University of Technology, Beijing 100144, China
2School of Mathematical Sciences, Peking University, Beijing 100871, China
3Beijing International Center for Mathematical Research, Beijing 100871, China

Received 4 May 2013; Accepted 22 September 2013

Academic Editor: Jun Jiang

Copyright © 2013 Hongfeng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongfeng Wu, Liangze Li, and Fan Zhang, “The Pairing Computation on Edwards Curves,” Mathematical Problems in Engineering, vol. 2013, Article ID 136767, 8 pages, 2013. https://doi.org/10.1155/2013/136767.